# SDR ASAA2023062043732

- Difficulty date: June 20, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LEFT HAND HORIZONTAL STABILIZER LOWER SKIN FWD OF REAR SPAR INBOARD OF STAB STA 129.50. APPROX 1 INCH, BOTH ENDS MARKED. GROUNDED - YES. REPAIRED THE CRACK FOUND ON THE LOWER SKIN OF THE L/H HORIZ STAB I/B OF STAB STA 129.50 USING MAT .071 2024-T3 FILLER AND .100 2024-T3 DOUBLER PER B737-800 SRM 55-10-01-2R-11. REPAIR IS CAT "B" AND HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL RIGHT CYCLES AND INTERVAL OF 9,000 FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11-.5.
